Alert archive / Minnesota / Special Weather Statements in 2016
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 11, 2016, 6:50 AM CDT for 4 counties in Minnesota. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2016, 6:50 AM CDT (11:50 UTC)
- Expired
- Jul 11, 2016, 8:15 AM CDT
- In force
- 85 min
- Issued by
- NWS Twin Cities, MN
Counties Chippewa County, MN, Lac qui Parle County, MN, Swift County, MN, Yellow Medicine County, MN
The radar
The Sioux Falls radar (KFSD), 179 km from the middle of the area, began a volume at 11:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 11.8 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1330 J/kg
- Mixed-layer CIN
- -355 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
588
WWUS83 KMPX 111150
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 AM CDT MON JUL 11 2016
MNZ054>056-064-111315-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-SWIFT-
650 AM CDT MON JUL 11 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN YELLOW
MEDICINE...SWIFT...LAC QUI PARLE AND CHIPPEWA COUNTIES...
AT 649 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER MADISON...OR
22 MILES SOUTHEAST OF ORTONVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...BENSON...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...MILAN...WATSON...PORTER...BOYD AND BELLINGHAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 18 AND 54.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 1 AND 41.
U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 89 AND 152.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
4539 9611 4541 9528 4463 9583 4463 9643
TIME...MOT...LOC 1149Z 245DEG 26KT 4504 9617
$$
DWEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 11, 4:29 AM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 11, 4:29 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 429 AM CDT MON JUL 11 2016 .SHORT TERM...(Today and tonight) Issued at 425 AM CDT Mon Jul 11 2016 Nocturnal thunderstorm activity producing near-severe winds (generally up to 45 mph) over the northern part of the forecast area will continue to press across central and northern Minnesota this morning. Still prefer the HRRR, which indicates activity will be a bit slow to wane over central MN this morning just along and north of the warm front. Meanwhile, the atmospheric cap will build south of the warm front, with heat and humidity increasing over central and southern Minnesota. Heat indices will near advisory criteria (95 to 100 degrees), but the impact will be borderline given the winds and cloud cover, so will hold off on an advisory for now. By late afternoon, expect convergence along the eastward-advancing cold front to spawn clusters and/or a line of thunderstorms across western Minnesota. This line will track eastward during the evening hours, and will need to be monitored for severe weather potential. Wind and hail will be the main threats, and then heavy rainfall and flooding given recent rains, the elevated precipitable water values, and the potential for back-building .LONG TERM...(Tuesday through Sunday) Issued at 425 AM CDT Mon Jul 11 2016 Tuesday and Wednesday will continue to see southwest flow aloft which keeps low chances of precipitation in the forecast, especially along the Iowa border where instability will be highest along the residual cold front. Eventually, the upper low which will slowly progress across south central Canada, will shift the mean upper level winds to a more west-northwest. This will allow much cooler air to advect southward across Minnesota and western Wisconsin. Although temperatures will fall back into the 70s, dew point temperatures will fall into the 40s/50s which is very unusual for July. Next weekend will see return flow as winds shift back to the south-southeast. Chances of precipitation also return, along with more humidity. Past next weekend, models have been showing an upper ridge building across the central part of the United States. This means a return to much warmer conditions by the the last two weeks of July. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) Issued at 1100 PM CDT Sun Jul 10 2016 The complex of storms in the Dakotas has been holding together nicely for the past few hours and we now expect those to continue across MN this morning, likely affecting KAXN and KSTC, but we think they will largely remain north of the the rest of the TAF sites. This is a fairly low confidence forecast as it's possible the thunder dives a little farther south and hits KRWF and KMSP. The storms late in the day tomorrow will likely be more widespread and potentially impact all the TAF locations as these storms move west to east across the area tomorrow. KMSP... We're keeping a close eye on the showers and storms off to the west. The movement of these storms is to the east, but the atmosphere in the metro is less favorable for storms, so we aren't confident they will make it all the way to the airport - perhaps just to the north. We'll keep monitoring. There is a good chance for storms tomorrow evening, with impacts at KMSP looking more likely. /OUTLOOK FOR KMSP/ Tue...VFR. MVFR/TSRA possible early. Winds SW 10 kts. Wed...VFR. Winds SW becoming W 10 kts. Thu...VFR. Winds NW 5-10 kts. && .MPX Watches/Warnings/Advisories... WI...None. MN...None. && SHORT TERM...LS LONG TERM...JLT AVIATION...CLF
Hazardous weather outlook, Jul 11, 4:51 AM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 451 AM CDT MON JUL 11 2016 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121000- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 451 AM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS WILL MOVE ACROSS CENTRAL MINNESOTA THIS MORNING. A FEW OF STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. TORRENTIAL DOWNPOURS MAY ALSO CAUSE LOCALIZED FLOODING. MORE SUBSTANTIAL STORMS ARE POSSIBLE THIS EVENING AND TONIGHT... WHEN DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL APPEAR POSSIBLE. A TORNADO OR TWO COULD ALSO OCCUR DURING THE EVENING. IN BETWEEN THE ROUNDS OF THUNDERSTORMS HEAT AND HUMIDITY WILL BUILD DURING THE AFTERNOON. HEAT INDICES ARE EXPECTED TO INCREASE INTO THE MID TO UPPER 90S. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE NEARLY EVERY DAY DURING THE UPCOMING WEEK FOR AT LEAST A PORTION OF THE AREA...ALTHOUGH MORE ORGANIZED AND WIDESPREAD ACTIVITY WILL HOLD OFF UNTIL NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 11, 2:31 AM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
231 AM CDT MON JUL 11 2016
MNZ041>043-110845-
TODD-MORRISON-DOUGLAS-
231 AM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TODD...DOUGLAS AND
NORTHWESTERN MORRISON COUNTIES...
AT 230 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HUBBARD TO NEAR HENNING TO NEAR
NORCROSS. MOVEMENT WAS EAST AT 60 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
HEWITT AROUND 245 AM CDT.
EVANSVILLE AND BRANDON AROUND 255 AM CDT.
STAPLES AIRPORT AROUND 300 AM CDT.
CARLOS AROUND 310 AM CDT.
EAGLE BEND AROUND 320 AM CDT.
LONG PRAIRIE...BROWERVILLE AND CLARISSA AROUND 325 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GARFIELD...WEST
UNION...ROUND PRAIRIE...NELSON...CLOTHO...ALEXANDRIA AIRPORT...ROSE
CITY... LEAF VALLEY...MELBY AND MILTONA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 81 AND 118.
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 103 AND 130.
U.S. HIGHWAY 71 BETWEEN MILE MARKERS 182 AND 219.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL AND CENTRAL MINNESOTA.
LAT...LON 4637 9474 4635 9470 4636 9467 4631 9455
4633 9443 4629 9435 4580 9502 4578 9576
4610 9577 4611 9515 4637 9515
TIME...MOT...LOC 0730Z 254DEG 63KT 4685 9507 4635 9552 4583 9619
LSSpecial weather statement, Jul 11, 3:01 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
301 AM CDT MON JUL 11 2016
MNZ047-048-055-110845-
POPE-STEVENS-SWIFT-
301 AM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STEVENS...WESTERN SWIFT
AND POPE COUNTIES...
AT 300 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HOFFMAN TO NEAR LAKE HATTIE.
MOVEMENT WAS EAST SOUTHEAST AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
LAKE OLIVER AROUND 310 AM CDT.
LOWRY AND CYRUS AROUND 315 AM CDT.
STARBUCK AROUND 320 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLONTARF...GLENWOOD
AIRPORT...VILLARD...MORRIS AIRPORT...HOLLOWAY...LAKE
MINNEWASKA...LAKE EMILY...FARWELL...LONG BEACH AND ALBERTA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 24 AND 39.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 142 AND 177.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4576 9615 4575 9515 4517 9583 4538 9612
4541 9612 4541 9616 4544 9620
TIME...MOT...LOC 0800Z 316DEG 39KT 4576 9580 4546 9608
LSSpecial weather statement, Jul 11, 3:29 AM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
329 AM CDT MON JUL 11 2016
MNZ041>044-047>050-055-057-110930-
BENTON-MILLE
LACS-TODD-MORRISON-STEARNS-POPE-KANDIYOHI-STEVENS-SWIFT-DOUGLAS-
329 AM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEARNS...
SOUTHERN TODD...SOUTHEASTERN STEVENS...NORTHEASTERN SWIFT...
SOUTHEASTERN DOUGLAS...MORRISON...NORTHWESTERN MILLE LACS...
NORTHWESTERN KANDIYOHI...NORTHWESTERN BENTON AND POPE COUNTIES...
AT 328 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CUSHING TO NEAR NELSON TO NEAR
HANCOCK. MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
CROW WING STATE PARK AROUND 345 AM CDT.
SAUK CENTRE AND LAKE HASSEL AROUND 350 AM CDT.
MELROSE AND GREY EAGLE AROUND 400 AM CDT.
ST. ANTHONY...FREEPORT AND LASTRUP AROUND 410 AM CDT.
ALBANY AROUND 415 AM CDT.
HOLDINGFORD AROUND 420 AM CDT.
AVON AND VINELAND AROUND 425 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GEORGEVILLE...ST
WENDEL...SOBIESKI...NORWAY LAKE...SWIFT FALLS...NEW
MUNICH...CLONTARF... BURTRUM...CUSHING AND MEIRE GROVE.
THIS INCLUDES INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 110
AND 154.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
WEST CENTRAL...EAST CENTRAL AND CENTRAL MINNESOTA.
LAT...LON 4629 9435 4627 9434 4623 9440 4616 9437
4616 9381 4621 9380 4618 9358 4563 9438
4521 9519 4545 9600 4582 9527 4632 9457
TIME...MOT...LOC 0828Z 286DEG 36KT 4626 9458 4582 9522 4548 9587
LSSpecial weather statement, Jul 11, 4:20 AM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 AM CDT MON JUL 11 2016
MNZ043>045-111000-
MILLE LACS-MORRISON-KANABEC-
420 AM CDT MON JUL 11 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT KANABEC...SOUTHEASTERN
MORRISON AND MILLE LACS COUNTIES...
AT 420 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR VINELAND TO ROYALTON. MOVEMENT WAS
EAST AT 60 MPH.
WIND GUSTS OF 50 TO 55 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
ONAMIA AND VINELAND AROUND 425 AM CDT.
ISLE AND WAHKON AROUND 430 AM CDT.
OGILVIE AROUND 450 AM CDT.
MORA AROUND 455 AM CDT.
QUAMBA AROUND 500 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HILLMAN...GENOLA...
HARDING...WARMAN...BUCKMAN...LAKE MILLE LACS...MORRILL...KNIFE
LAKE...MORA AIRPORT AND BAYVIEW.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 10 IN MINNESOTA BETWEEN MILE MARKERS 153 AND 156.
U.S. HIGHWAY 169 BETWEEN MILE MARKERS 197 AND 229.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
CENTRAL AND EAST CENTRAL MINNESOTA.
LAT...LON 4615 9343 4615 9306 4598 9306 4598 9314
4583 9315 4583 9435 4616 9421 4616 9381
4624 9381 4625 9344
TIME...MOT...LOC 0920Z 268DEG 71KT 4614 9381 4585 9429
LSSpecial weather statement, Jul 11, 6:50 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
650 AM CDT MON JUL 11 2016
MNZ054>056-064-111315-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-SWIFT-
650 AM CDT MON JUL 11 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WESTERN YELLOW
MEDICINE...SWIFT...LAC QUI PARLE AND CHIPPEWA COUNTIES...
AT 649 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED OVER MADISON...OR
22 MILES SOUTHEAST OF ORTONVILLE...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONTEVIDEO...BENSON...CANBY...MADISON...DAWSON...APPLETON...
CLARKFIELD...MILAN...WATSON...PORTER...BOYD AND BELLINGHAM.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
U.S. HIGHWAY 12 BETWEEN MILE MARKERS 18 AND 54.
U.S. HIGHWAY 212 BETWEEN MILE MARKERS 1 AND 41.
U.S. HIGHWAY 75 BETWEEN MILE MARKERS 95 AND 127.
U.S. HIGHWAY 59 BETWEEN MILE MARKERS 89 AND 152.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4527 9645 4525 9629 4522 9627 4518 9610
4539 9611 4541 9528 4463 9583 4463 9643
TIME...MOT...LOC 1149Z 245DEG 26KT 4504 9617
DWEThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:31 AM CDT | Special Weather Statement | MPX | Douglas, Todd | 74 min |
| Jul 11, 3:01 AM CDT | Special Weather Statement | MPX | Pope, Stevens | 44 min |
| Jul 11, 3:29 AM CDT | Special Weather Statement | MPX | Morrison, Pope, Stearns, Todd | 61 min |
| Jul 11, 4:20 AM CDT | Special Weather Statement | MPX | Kanabec, Mille Lacs, Morrison | 40 min |
| Jul 11, 4:24 AM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs, Morrison | 51 min |
| Jul 11, 7:37 AM CDT | Areal Flood Warning | MPX | Chippewa, Lac qui Parle, Swift | 113 min |
| Jul 11, 9:22 AM CDT | Areal Flood Warning | MPX | Chippewa, Lac qui Parle, Swift | 6 hr |
| Jul 11, 9:35 AM CDT | Special Weather Statement | MPX | Kandiyohi, Morrison, Redwood, Renville, Stearns, Todd | 55 min |
| Jul 11, 10:04 AM CDT | Special Weather Statement | MPX | Benton, McLeod, Meeker, Mille Lacs | 71 min |
| Jul 11, 11:21 AM CDT | Special Weather Statement | MPX | Benton, Stearns | 24 min |
| Jul 11, 11:35 AM CDT | Severe Thunderstorm Warning | MPX | Benton, Sherburne, Stearns | 29 min |
| Jul 11, 12:41 PM CDT | Special Weather Statement | MPX | Morrison | 49 min |
| Jul 11, 1:23 PM CDT | Severe Thunderstorm Warning | MPX | Benton, Mille Lacs, Morrison | 37 min |
| Jul 11, 1:52 PM CDT | Special Weather Statement | MPX | Todd | 38 min |
| Jul 11, 1:56 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec, Mille Lacs | 34 min |
| Jul 11, 2:25 PM CDT | Severe Thunderstorm Warning | MPX | Kanabec | 35 min |
| Jul 11, 3:10 PM CDT | Special Weather Statement | MPX | Todd | 35 min |
| Jul 11, 3:57 PM CDT | Special Weather Statement | MPX | Isanti, Sherburne | 33 min |
| Jul 11, 4:43 PM CDT | Special Weather Statement | MPX | Isanti | 47 min |
| Jul 11, 5:03 PM CDT | Severe Thunderstorm Warning | MPX | Chisago, Isanti | 42 min |
| Jul 11, 5:13 PM CDT | Tornado Warning | MPX | Meeker | 32 min |
| Jul 11, 5:40 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 35 min |
| Jul 11, 5:56 PM CDT | Tornado Warning | MPX | Meeker, Stearns | 34 min |
| Jul 11, 6:02 PM CDT | Tornado Warning | MPX | Morrison, Stearns | 28 min |
| Jul 11, 6:09 PM CDT | Tornado Warning | MPX | Morrison | 17 min |
| Jul 11, 6:19 PM CDT | Tornado Warning | MPX | Benton, Stearns | 26 min |
| Jul 11, 6:43 PM CDT | Tornado Warning | MPX | Benton, Stearns | 32 min |
| Jul 11, 5:51 PM CDT | Tornado Warning | MPX | Polk | 27 min |
Nearby
Special Weather Statements in Minnesota, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.